MathSciNet Relay Station
MathSciNet bibliographic data
MR2373355 (2008i:14079) 14M99 (53D55)
Bezrukavnikov, R.; Kaledin, D. Fedosov quantization in positive characteristic. J. Amer. Math. Soc. 21 (2008), no. 2, 409–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement